Correction to “Higher Prevalence of Dupilumab‐Induced Ocular Adverse Events in Atopic Dermatitis Compared to Asthma: A Daily Practice Analysis”

Read full text
Cited by: 0

Abstract

A. R. Schlösser, L. Bult, J. C. Thelen, et al., “Higher Prevalence of Dupilumab-Induced Ocular Adverse Events in Atopic Dermatitis Compared to Asthma: A Daily Practice Analysis,” Clinical and Translational Allergy (2024): e12386, https://doi.org/10.1002/clt2.12386. In the results of the Abstract section, the text ‘Additionally, 20% of AD and 17.6% of SA patients discontinued dupilumab treatment…’ was incorrect. The correct value for SA patients should be 8.6% instead of 17.6%. This is accurately reflected later in the main text. Fortunately, this typo does not affect any conclusions or other major aspects of the article, and the overall findings remain unchanged. We apologize for this error.

Fields of Study & Subjects

Dermatology and Skin Diseases Drug-Induced Ocular Toxicity Asthma and respiratory diseases

Publication details

Journal / source
Clinical and Translational Allergy
Volume
16
Issue
2
Pages
e70154–e70154
Publication date
1 February 2026
Language
EN